# SDR SCNA20250130038

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-86N
- Aircraft serial: 32739
- Aircraft time: 55,023 hours, 26,872 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Open
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DEFECT 785302: GROUND POWER ACCESS DOOR LEFT OPEN FOR FLIGHT .  RESOLUTION: PERFORMED SUBTASK 52-49-02-710-001 AMM. OK FOR SERVICE.NO DEFECTS NOTED
